UM

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
MAGNETISM AND NEUTRON SCATTERING STUDIES OF RARE-EARTH CHROMATE SINGLE CRYSTALS Thesis
University of Macau: University of Macau, 2022
Authors:  Yinghao Zhu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
English textbook selection in Taiwan: Voices of two book sales representatives Journal article
Education Research International, 2022,Volume: 2022,Page: 1-6
Authors:  Barry Lee Reynolds;  Xuan Van Ha;  Melissa H. Yu
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/07
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
Semi-Classical Jacobi Polynomials Journal article
Analysis and Mathematical Physics, 2021,Page: 1-25
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Jacobi polynomials  Hankel determinants  
The hankel determinants from a singularly perturbed jacobi weight Journal article
Mathematics, 2021,Volume: 9,Issue: 22
Authors:  Han, Pengju;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Hankel determinant  Ladder operators  Painlevé V  Random matrix theory  Singularly perturbed Jacobi weight  
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight  
Asymptotics of the largest eigenvalue distribution of the Laguerre unitary ensemble Journal article
Journal of Mathematical Physics, 2021,Volume: 62,Issue: 6
Authors:  Lyu, Shulin;  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08